MAUDE Adverse Event Report: HOLOGIC, INC. SELENIA MAMMOGRAPHY SYSTEM; FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM

HOLOGIC, INC. SELENIA MAMMOGRAPHY SYSTEM; FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM
Model Number SEL-00042
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when releasing the compression up the machine would move downward.No injury reported.A field engineer was dispatched to the site and determined the foot pedal connection was loose.The foot pedal pins were realigned and cleaned allowing for the proper connection to be made.Once this was completed the system was working as intended.

Brand Name
SELENIA MAMMOGRAPHY SYSTEM
Common Device Name
FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
kristin fornieri
36 & 37 apple ridge road
danbury, CT 06810
MDR Report Key15099400
Report Number1220984-2022-00064
Device Sequence Number12049193
Product Code MUE
UDI-Device Identifier15420045505940
UDI-Public15420045505940
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P010025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSEL-00042
Device Catalogue NumberSEL-00042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2022
Initial Report FDA Received Date07/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown